MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Concomitant: abbott esa chagas; list # 08l34-68; lot # a00001300 and prism chagas; list # 07k35-68; lot # 68048m500.
 
Event or Problem Description
The customer reported increase in repeat (b)(6) prism (b)(6) and prism (b)(6) results in (b)(6) 2017.Of 14 (b)(6) samples 7 were (b)(6) with (b)(6).Supplemental/confirmatory testing was performed with ortho (b)(6) (2 (b)(6), 5 not tested); ortho (b)(6) all 7 (b)(6); abbott (b)(6) esa (6 (b)(6), one not tested).There was no reported impact to donor/patient management.There was no additional donor information provided.
 
Additional Manufacturer Narrative
Evaluation of complaint data for the lots identified normal complaint activity.A review of the manufacturing documentation did not identify any issues associated with the customer observation.Labeling was reviewed and found to adequately address the issue.A review of the prism metrics field data indicates that the initial and repeat reactive rates for the abbott prism hcv lots 70080m500 and 72105m500 are less than the package insert's upper 95% confidence intervals.Labeling claims were met for specificity; there is no product deficiency.A malfunction was not identified.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6587629
Report Number1415939-2017-00116
Device Sequence Number11079350
Product Code MZO
UDI-Device Identifier00380740062996
UDI-Public(01)00380740062996(17)180104(10)72105M500
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2018
Device Catalogue Number06D18-68
Device Lot Number72105M500
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT #70080M500; SERIAL # (B)(4), PRISM HCV, LIST # 06D18-68,